# SDR AUS20030591

- Difficulty date: May 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 052323123
- Condition: Corroded
- Location: Te Flaps
- Part time: 9,762 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING FLAP TRACK CORRODED ON INNER FACE. MATERIAL THICKNESS REDUCED BY APPROXIMATELY 25 PERCNET.   TRACK IS LOCATED AT STN 312.75.
